# SDR USAA2010020990323

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 57,767 hours, 39,286 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON CHECK - CRACKED SKIN ON THE LEFT PYLON AT NAC 234, WL 126.  REPAIRED THE LEFT PYLON AT NAC 234, WL 126 IAW EA 101731.
